# SDR UPS02838676

- Difficulty date: June 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L31L STA 620-650 HAS EXFOL CORROSION.  FABBED NEW LONGERON IAW DAC DWG 3750575.  FABBED LONGERON CLIP IAW DAC DWG 5610416.  LOCATE NEW SPLICE FITTING, DRILLED EXISTING FASTENER HOLES, INSTALLED NEW LONGERON SPLICE FITTING.
